# SDR UPS98227023

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1381
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK ON WEB ABOVE NR 2 ENG HORIZONTAL FIREWALL RT SIDE AT STA 1381.  WEB FABRICATED AND INSTALLED IAW DRAWING 65-17555.
